MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ATHLETIS PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION ATHLETIS PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 39347-120470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): lit, dqy.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0mm x 40mm x 75cm athletis pta balloon dilatation catheter was advanced for dilation.During the procedure, before the balloon reached medium pressure, it ruptured.The device was taken out and the patient was re-treated for another of the same device to complete the procedure.There were no abnormalities or patient complications reported.
 
Additional Manufacturer Narrative
D2b pro code (product code): lit, dqy.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0mm x 40mm x 75cm athletis pta balloon dilatation catheter was advanced for dilation.During the procedure, before the balloon reached medium pressure, it ruptured.The device was taken out and the patient was re-treated for another of the same device to complete the procedure.There were no abnormalities or patient complications reported.It was further reported that the target lesion was 70% stenosed and was located in the mildly tortuous and mildly calcified cephalic vein.The balloon ruptured at 12 atmospheres for 30 seconds.The patient's current status is good.

Brand Name
ATHLETIS PTA BALLOON DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19353979
Report Number2124215-2024-30174
Device Sequence Number18009035
Product Code LIT
UDI-Device Identifier08714729974260
UDI-Public08714729974260
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model Number39347-120470
Device Catalogue Number39347-120470
Device Lot Number0029389743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale